# SDR P5CA2021042900157

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,189 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: R2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SIDE WINDOW HEAT INOP ( FLIGHT DECK WINDOW HEAT SYSTEMS, NO. 2 (SIDE) WINDOWS )( TRANSFERRED TO DMI# 146048. CAT C DUE 08MAY21. MEL 30-41-01-02. PLACARD INSTALLED.  29APR21 - 1476651 - ITEM# 4 - CVG - TROUBLESHOT R2 WINDOW HEAT. FOUND RESISTANCE IS OUT OF LIMITS. READING 30 OHMS. TROUBLESHOOTING DONE IAW FIM 30-41 FAULT TREE 803. WINDOW REPLACEMENT REQUIRED DMI 146048 REMAINS OPEN.   2MAY2021 - 1476665: REMOVED & REPLACED R2 WINDOW PER 56-11-02, OPS CHECK OK, WINDOW HEAT TEST OK, MDDR CLEARED.   )
